# SDR FDEA202001240221

- Difficulty date: January 24, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 86,102 hours, 19,608 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7037501
- Condition: Corroded
- Location: Bs 1968
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE TANK COMPARTMENT STATION 1968 LONGERON 43 RIGHT FOUND CORRODED.  CORROSION AT WASTE TANK COMPARTMENT STATION 1968 LONGERON 43 RIGHT EVALUATED   FOUND EXFOLIATED AND EXCEED LIMIT AS PER SRM 53-00-00-2R FIGURE 205 ALLOWABLE   DAMAGE. REPAIR CARRIED OUT AS PER EA # 1-5310-T0352290 P1. TITLE: FUSELAGE Ï¿½   MAINFRAME Ï¿½ CORROSION REPAIR ON AFT FUSELAGE LONGERON 43R, BETWEEN STA 1931 AND   STA 1942.REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
